# SDR IPXA2024062601474

- Difficulty date: May 3, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 040010008
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 131GE HAS DAMAGED EDGE SEAL .  REPAIRED DAMAGE EDGE SEAL IN PANEL 131GE, I.A.W. EO NO.: A300-5320-42722-F. PANEL #131GE, WAS REPAIRED IAW EO A300-5320-42722-F. NO FURTHER ACTON REQUIRED.
